# SDR 2020FA0000075

- Difficulty date: November 12, 2018
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N19CX
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697077
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tube
- Part number: 85077002
- Condition: Broken
- Location: Flap Push Rod
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM KEDC, SELECTED GEAR AND FLAPS UP.  AIRCRAFT STARTED ROLLING TO THE LEFT HAVING TO USE FULL AILERON TO KEEP IT STRAIGHT, AT THIS POINT PILOT NOTICED RIGHT FLAP WAS DEPLOYED AND LEFT FLAP UP.  SELECTED FLAPS DOWN AND WAS ABLE TO REGAIN CONTROL ON AIRCRAFT.  THEN SELECTED FLAPS UP, THIS TIME BOTH FLAPS CAME UP.  CONTINUED FLIGHT TO KMFE WITHOUT USING FLAPS THRU THE FLIGHT, ONCE ON THE GROUND, SELECTED FLAPS DOWN AND UP, LEFT FLAP WENT DOWN AND UP, RIGHT FLAP WENT DOWN BUT DID NOT RETRACT ANY MORE.  UPON INSPECTION, FOUND RIGHT SIDE FLAP PUSH ROD TUBE BROKEN AT WELDING JUNCTION (ROD END ATTACHMENT).
